# SDR SIMA20170122005

- Difficulty date: January 22, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 29,173 hours, 24,663 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP LIGHT STRIP NR 1 IN GALLEY HAS BROKEN WIRE. R&R EMERGENCY LIGHT STRIP ASSY IN GALLEY IAW AMM 33-50-12.
